| Model Number |
3183 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.During processing of this complaint, attempts were made to obtain complete device, patient and event information.
Event or Problem Description
Related manufacturer reference number: 1627487-2021-15927.It was reported the patient experienced inadequate stimulation with their scs system, and stopped using their system.As a result, surgical intervention was undertaken wherein the entire system was explanted.